# SDR SWI2025F01258

- Difficulty date: March 25, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION ON LH INTERCOSTAL AT STGR 22L BETWEEN FS865.00 AND FS881.00. (MARKED)  (C-CHECK RO 09/07/2025)INSTALLED NEW INTERCOSTAL AT STGR22LH BETWEEN FS865.00 - FS881.00. REF. CRJ-900 SRM 51-42-06-001-001-A01 AND DWG SH690-37060 REV AC. COMPLIED WITH 51-900-1002-SKY
